# SDR DALA2022051703379

- Difficulty date: May 13, 2022
- Submitted: May 17, 2022
- Operation: Air carrier
- Aircraft: N671DN
- Make and model: Boeing 757232
- Aircraft serial: 25332
- Aircraft time: 89,455 hours, 39,784 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Scratched
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 671 DURING OK TO CLOSE OF ACCESS PANEL 532 HZ , SCRATCHES WERE FOUND ON CUT OUT PANEL (IN REF TO NRC: 00282). CORRECTIVE ACTION: SUMMARY OF NRC 00326: SCRATCHES ON CUT OUT PANEL WERE REPAIRED PER ER/A 599305-14 REV. ORIGINAL SECTION 1. (2234555)
